# SDR USAA010645

- Difficulty date: June 12, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 51,539 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CORRODED .5 INCH BY 1 INCH AREA, BS 690, BELLY, LEFT FORWARD ANTENNA MOUNT.  DAMAGE REMOVED, FABRICATED AND INSTALLED REPAIR DOUBLER, TRIPLER AND FILLERS PER EA 69727.  (M)
